Browsing FEF - Makale Koleksiyonu | Matematik Bölümü / Department of Mathematics by Citation "Ünalmış Uzun, B. (2017). On the fractional fourier and continuous fractional wave packet transforms of almost periodic functions. Journal of Inequalities and Applications, 2017(1), 1-10. doi:10.1186/s13660-017-1402-3"
Now showing items 1-1 of 1
On the fractional Fourier and continuous fractional wave packet transforms of almost periodic functions (Springer International Publishing AG, 2017-06-02)We state the fractional Fourier transform and the continuous fractional wave packet transform as ways for analyzing persistent signals such as almost periodic functions and strong limit power signals. We construct frame ...